Withdrawal Symptoms From Long-term Lisinopril Usage

3 Replies Updated



Conversation Starter

EMD Hope Says:


I had used lisinopril/hct for 20 years. It started off with one pill per day, but ten years ago doc prescribed 2 pills per day. It combatted my hypertension.

As it turned out, I also had hepatitis C for about 30 years. When I finally was cured of HEP C, six months ago, the hypertension went away and I had some night-time incidents when I woke up with severe shortness of breath. So, I stopped taking the Lisinopril six weeks ago. My blood pressure has been unusually low - like around 100/68 and I don't know how to raise it. I am still having shortness of breath and have been having a severe allergic/itchy skin reaction that is unbearable. Doctor doesn't believe I have withdrawal effects from lisinopril. She has not prescribed anything to increase my blood pressure. Lots of doc visits, no blood work. No chest EXRAY (hurts my lungs to breath in deeply). Medical care horrible in this rural area. Suggestions?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Libby Says:
via mobile

Today I am being taken off Lisinopril 40mg that I've been taking once a day since I was 50yrs old. I had blood tests run every three months. Now they are taking me off and giving me Hydralazine 50mg three times a day, starting in the morning. I was told that according to my blood test that my kidneys are failing, sitting at 32%, and if it cannot be corrected I will go to a specialist and may have to go on a machine. Has there ever been legal action taken against the mfg?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

I am very sorry about the issues you are experiencing. Withdrawal effects from this medication would usually include elevated blood pressure and heart rate, according to FDA reports.

As to raising it, generally the best and safest way is by increasing your fluid intake, if your doctor approves, please don't try to do so, without their supervision.

Libby, have they definitively tied your kidney failure to the medication?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Docsdonttreatfatpeple39 Says:

Docs are horrible these days. Like they are experimenting on ppl. You could see someone else or demand blood tests. Always ask questions and inform yourself so they can't give you bs answers. Best of luck.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Lisinopril HCTZ 20/12.5 withdrawal symptoms
I had been taking 2 tablets of Lisinopril 20 + 12.5 mg HCTZ for almost 20 years. I'm now 60 years old and since my B... 1 reply
How long will my withdrawal symptoms from Cymgen last?
I was taking Cymgen 60mg for about 7 months, and I recently changed to Brintellix. To ween myself off of Cymgen, I took ... 1 reply
Longterm Lunesta Use/Cold Turkey Delayed Withdrawal Symptoms
I took 3mg Lunesta for 2-3 years. Had taken Ambien a few years before switching. Due to a refill delay I ran out of Lune...
Dilaudid / Fentanyl long-term withdrawal symptoms
Hi, About three years ago during treatment for rectal cancer, I was given Dilaudid and Fentanyl as part of a pain manage... 5 replies
withdrawals from methadone 120 mg long term use
I was on 120 mg of methadone for 8 years straight with no relapse, so I decided to quit it. I got down to 110mg and had ... 5 replies
Withdrawal symptoms from vimpat
I started taking vimpat i think last June or July. Not too sure, the meds have messed with my mind big time. Stayed at 2... 13 replies
Withdrawal Symptoms from Plavix Clopidogrel
I have been on Clopidogrel 75mg after having a slight heart attack thought to have been caused by a blood clot in a smal... 6 replies
Withdrawal symptoms from Viibryd
I started taking Viibryd approximately 6 months ago. Had a shaky start. Started with 10 mg and then went to 20 mg in a w... 4 replies
withdrawal symptoms from fluoxetine
I have been taking fluoxetine for approximately 4 & ½ yrs now. If I stop taking them will I have any side effec... 2 replies
withdrawal symptoms from stopping lipitor
I stopped lipitor on orders from a specialist... and now have a very itchy rash. Is it related? ## Frustrated, According... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA